Avalide Overdose

Treating an Avalide Overdose

If the overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of the medication that is absorbed into the bloodstream.
 
In addition, treatment may involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive care for an Avalide overdose may include:
 
  • Fluids through an intravenous (IV) line
  • Close monitoring of blood pressure, blood electrolytes, and the heart and kidneys
  • Medications to increase blood pressure.
 
Kidney dialysis is not thought to help remove Avalide from the body.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on this medication.
Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Avalide Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.